# SDR DALA1103489857

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STA 37 RT SIDE SUPPORT AT FWD BULKHEAD IS CRACKED APPROX .2500 INCH.  R & R  WEB PN 9911500-183 IAW DWG PN 9911500.  REQUIRED INSP COMPLETED.
